Alert archive / North Carolina / Freeze Warnings in 2014
Freeze Warning 3, NWS Raleigh, NC
NWS Raleigh, NC issued this freeze warning at Nov 2, 2014, 3:14 AM EST for 31 counties in North Carolina. It took effect at Nov 3, 2014, 1:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2014, 3:14 AM EST (08:14 UTC)
- In effect from
- Nov 3, 2014, 1:00 AM EST
- Expired
- Nov 3, 2014, 8:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Raleigh, NC
All 31 counties
Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
749 WWUS72 KRAH 020814 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 314 AM EST SUN NOV 2 2014 ...FREEZE WARNING IN EFFECT LATE TONIGHT THROUGH EARLY MONDAY MORNING... .CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING ACROSS CENTRAL NORTH CAROLINA. NCZ007>011-021>028-038>043-073>078-083>086-088-089-022130- /O.UPG.KRAH.FZ.A.0003.141103T0600Z-141103T1300Z/ /O.NEW.KRAH.FZ.W.0003.141103T0600Z-141103T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...BUTNER...CREEDMOOR... HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS... WINSTON-SALEM...GREENSBORO...HIGH POINT...BURLINGTON...GRAHAM... CHAPEL HILL...CARRBORO...DURHAM...LOUISBURG...FRANKLINTON... NASHVILLE...RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT... LEXINGTON...THOMASVILLE...ASHEBORO...ARCHDALE...TRINITY... SILER CITY...PITTSBORO...RALEIGH...CARY...SMITHFIELD...CLAYTON... SELMA...BENSON...WILSON...ALBEMARLE...TROY...BISCOE... MOUNT GILEAD...SOUTHERN PINES...PINEHURST...ABERDEEN... SEVEN LAKES...SANFORD...DUNN...ERWIN...ANGIER...LILLINGTON... GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...HAMLET... EAST ROCKINGHAM...LAURINBURG...RAEFORD...ROCKFISH...SILVER CITY... FAYETTEVILLE...CLINTON 314 AM EST SUN NOV 2 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY. * TEMPERATURES...THE LOWS WILL BE IN THE UPPER 20S TO AROUND 30 WITH MID 20S POSSIBLE IN THE NORMALLY COLDER LOCATIONS. * IMPACTS...COLD SENSITIVE VEGETATION AND CROPS COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
010 WWUS72 KRAH 022011 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 311 PM EST SUN NOV 2 2014 ...FREEZE WARNING IN EFFECT LATE TONIGHT THROUGH EARLY MONDAY MORNING... .CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING ACROSS CENTRAL NORTH CAROLINA TONIGHT. NCZ007>011-021>028-038>043-073>078-083>086-088-089-030930- /O.CON.KRAH.FZ.W.0003.141103T0600Z-141103T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...BUTNER...CREEDMOOR... HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS... WINSTON-SALEM...GREENSBORO...HIGH POINT...BURLINGTON...GRAHAM... CHAPEL HILL...CARRBORO...DURHAM...LOUISBURG...FRANKLINTON... NASHVILLE...RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT... LEXINGTON...THOMASVILLE...ASHEBORO...ARCHDALE...TRINITY... SILER CITY...PITTSBORO...RALEIGH...CARY...SMITHFIELD...CLAYTON... SELMA...BENSON...WILSON...ALBEMARLE...TROY...BISCOE... MOUNT GILEAD...SOUTHERN PINES...PINEHURST...ABERDEEN... SEVEN LAKES...SANFORD...DUNN...ERWIN...ANGIER...LILLINGTON... GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...HAMLET... EAST ROCKINGHAM...LAURINBURG...RAEFORD...ROCKFISH...SILVER CITY... FAYETTEVILLE...CLINTON 311 PM EST SUN NOV 2 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... * TEMPERATURES...THE LOWS WILL BE IN THE UPPER 20S TO AROUND 30... WITH MID 20S POSSIBLE IN THE NORMALLY COLDER LOCATIONS. * IMPACTS...COLD SENSITIVE VEGETATION AND CROPS COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
637 WWUS72 KRAH 030903 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 403 AM EST MON NOV 3 2014 ...FREEZE WARNING IN EFFECT THROUGH 8 AM EST... .CLEAR SKIES AND A LIGHT TO CALM WIND HAVE ALLOWED TEMPERATURES TO FALL TO AT OR BELOW FREEZING ACROSS MOST OF CENTRAL NORTH CAROLINA. THIS ESSENTIALLY ENDS THE GROWING SEASON FOR 2014. NCZ007>011-021>028-038>043-073>078-083>086-088-089-031300- /O.CON.KRAH.FZ.W.0003.000000T0000Z-141103T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...BUTNER...CREEDMOOR... HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS... WINSTON-SALEM...GREENSBORO...HIGH POINT...BURLINGTON...GRAHAM... CHAPEL HILL...CARRBORO...DURHAM...LOUISBURG...FRANKLINTON... NASHVILLE...RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT... LEXINGTON...THOMASVILLE...ASHEBORO...ARCHDALE...TRINITY... SILER CITY...PITTSBORO...RALEIGH...CARY...SMITHFIELD...CLAYTON... SELMA...BENSON...WILSON...ALBEMARLE...TROY...BISCOE... MOUNT GILEAD...SOUTHERN PINES...PINEHURST...ABERDEEN... SEVEN LAKES...SANFORD...DUNN...ERWIN...ANGIER...LILLINGTON... GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...HAMLET... EAST ROCKINGHAM...LAURINBURG...RAEFORD...ROCKFISH...SILVER CITY... FAYETTEVILLE...CLINTON 403 AM EST MON NOV 3 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * TEMPERATURES...THE LOWS WILL BE IN THE UPPER 20S TO AROUND 30... WITH MID 20S POSSIBLE IN THE NORMALLY COLDER LOCATIONS. * IMPACTS...COLD SENSITIVE VEGETATION AND CROPS COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
730 WWUS72 KRAH 031312 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 812 AM EST MON NOV 3 2014 ...FREEZE WARNING HAS EXPIRED... .TEMPERATURES WILL CONTINUE TO RISE ABOVE FREEZING THIS MORNING. NCZ007>011-021>028-038>043-073>078-083>086-088-089-031415- /O.EXP.KRAH.FZ.W.0003.000000T0000Z-141103T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...BUTNER...CREEDMOOR... HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS... WINSTON-SALEM...GREENSBORO...HIGH POINT...BURLINGTON...GRAHAM... CHAPEL HILL...CARRBORO...DURHAM...LOUISBURG...FRANKLINTON... NASHVILLE...RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT... LEXINGTON...THOMASVILLE...ASHEBORO...ARCHDALE...TRINITY... SILER CITY...PITTSBORO...RALEIGH...CARY...SMITHFIELD...CLAYTON... SELMA...BENSON...WILSON...ALBEMARLE...TROY...BISCOE... MOUNT GILEAD...SOUTHERN PINES...PINEHURST...ABERDEEN... SEVEN LAKES...SANFORD...DUNN...ERWIN...ANGIER...LILLINGTON... GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...HAMLET... EAST ROCKINGHAM...LAURINBURG...RAEFORD...ROCKFISH...SILVER CITY... FAYETTEVILLE...CLINTON 812 AM EST MON NOV 3 2014 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES ACROSS THE AREA WILL CONTINUE TO RISE ABOVE FREEZING THIS MORNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this freeze warning went out at Nov 2, 2:02 AM EST, 1 hour 12 minutes earlier.
Area forecast discussion, Nov 2, 2:02 AM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 302 AM EDT SUN NOV 2 2014 .SYNOPSIS...STRONG LOW PRESSURE WILL CONTINUE TO PULL AWAY FROM CENTRAL NC TODAY. AN AREA OF HIGH PRESSURE OVER THE MIDDLE MISSISSIPPI VALLEY WILL DRIFT EAST TODAY AND SETTLE OVER CENTRAL NC TONIGHT AND MONDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 245 AM SUNDAY... STRONG DEEP UPPER LEVEL LOW SLOWLY PULLING AWAY FROM THE NORTHERN MID ATLANTIC COAST EARLY THIS MORNING. CIRCULATION AROUND THIS LOW AND AN AREA OF HIGH PRESSURE OVER THE MS VALLEY WILL MAINTAIN A BLUSTERY NLY WIND THROUGH THE FIRST HALF OF TODAY. TOWARD DAYBREAK...WIND GUSTS 20-25 MPH SHOULD BE COMMON WITH AN OCCASIONAL GUST NEAR 30 MPH PROBABLE THROUGH MID DAY. AS THE LOW MOVES FARTHER AWAY THIS AFTERNOON...SHOULD SEE WINDS SLOWLY SUBSIDE. THIS SAME NLY FLOW WILL CONTINUE TO ADVECT CHILLY AIR INTO CENTRAL NC. THICKNESSES THIS AFTERNOON AVERAGE ABOUT 50M BELOW AVERAGE. THIS SUGGEST MAX TEMPS IN THE 50-55 DEGREE RANGE...12-15 DEGREES BELOW NORMAL FOR EARLY NOVEMBER. THERE WILL BE A FEW PATCHES OF STRATOCU THIS MORNING...MAINLY OVER TEH NE PIEDMONT AND NORTHERN COASTAL PLAIN. AS THE FLOW BECOMES LESS CYCLONIC THIS AFTERNOON...SHOULD SEE SUNNY/CLEAR SKIES. TONIGHT...HIGH PRESSURE SETTLES OVER THE REGION LATE. WHILE SFC WINDS WILL INITIALLY BE 4-8 MPH...SHOULD SEE SFC WINDS DECOUPLE AFTER MIDNIGHT. WITH THE COOL DRY AIR IN PLACE...TEMPS SHOULD LOWER TO FREEZING OR SUB-FREEZING VALUES FOR A FEW HOURS PRIOR TO DAYBREAK. THUS PLAN TO UPGRADE THE CURRENT FREEZE WATCH TO A WARNING. MIN TEMPS IN THE UPEPR 20S TO AROUND 30 WITH MID 20S PROBABLE AT THE NORMALLY COLDER LOCATIONS. && .SHORT TERM /MONDAY AND MONDAY NIGHT/... AS OF 245 AM SUNDAY... AIR MASS WILL BEGIN TO MODIFY AS SFC HIGH AND ATTENDANT RIDGE REMAIN OVER OUR REGION WHILE S/W RIDGE EXTENDS ALOFT. THE WARMING CAUSES THICKNESSES TO RECOVER INTO THE 1350S...A LITTLE SHY OF NORMAL. THIS SUGGEST THAT WE COULD SEE A DIURNAL TEMPERATURE RANGE OF ABOUT 35 DEGREES AS AFTERNOON TEMPS IN THE LOW-MID 60S SHOULD OCCUR. MOS GUIDANCE SUGGEST LOW TEMPS MON NIGHT MAINLY IN THE UPPER 30S TO LOWER 40S. THIS MAY BE A TAD TOO WARM AS SFC RIDGE (AND ASSOCIATED DRY AIR) MAINTAINS A PRESENCE IN OUR VICINITY AND INCREASING HIGH CLOUDS PROJECTED NOT TO ARRIVE UNTIL CLOSE TO DAYBREAK. THUS...THINK THAT MIN TEMPS WILL END UP BEING 3-4 DEGREES COOLER THAN GUIDANCE....GENERALLY IN THE MID-UPPER 30S. && .LONG TERM /TUESDAY THROUGH SATURDAY/... AS OF 255 AM SUNDAY... TUESDAY THROUGH WEDNESDAY: SURFACE HIGH PRESSURE LOCATED ACROSS THE REGION TO START THE PERIOD AND RIDGING ALOFT WILL BEGIN TO SHIFT TO THE EAST OF THE AREA DURING THIS TIME FRAME... YIELDING A CONTINUED WARMING TREND... BUT AN INCREASE IN SOME CLOUD COVER (MAINLY HIGH LEVEL CLOUDS). HOWEVER... WITH LACK OF SIGNIFICANT MOISTURE IN THE LOW TO MID LEVELS AND ANY GOOD FORCING FEATURES THIS PERIOD WILL REMAIN DRY. HIGH TEMPS ARE EXPECTED TO RANGE FROM THE UPPER 60S NW TO THE LOWER TO POSSIBLY MID 70S SE. LOWS WEDNESDAY MORNING WITH A SOUTHERLY/SOUTHWESTERLY RETURN FLOW ARE EXPECTED TO BE WARMER... IN THE MID TO UPPER 40S. HOWEVER... A FEW OF THE USUAL COLD SPOTS COULD DIP DOWN INTO THE LOWER 40S/AROUND 40. WEDNESDAY NIGHT THROUGH SATURDAY: THE NEXT SURFACE COLD FRONT IS EXPECTED TO APPROACH AND MOVE ACROSS THE AREA LATE WEEK... WITH A RETURN DRIER COOLER WEATHER AGAIN BY THE BEGINNING OF NEXT WEEKEND. MODELS HAVE TRENDED WETTER WITH THE LEAD/MAIN SURFACE FRONT AS IT IS FORECAST TO CROSS THE AREA ON THURSDAY INTO THURSDAY EVENING. BOTH THE GFS AND ECMWF HAVE TRENDED MORE AMPLIFIED WITH THE L/W PATTERN AS ENERGY DIVES SOUTH AND EASTWARD ON THE BACK SIDE OF THE INITIAL TROUGH. WITH THE MORE AMPLIFIED PATTERN... THIS FEATURE WILL ALLOW FOR BETTER MOISTURE TRANSPORT INTO THE REGION. HOWEVER... WITH THIS ENERGY STILL LOCATED SOMEWHERE OFF THE NORTHWEST U.S. COAST AND LACK OF MODELS RUNS IN RECENT DAYS SHOWING THIS WILL ONLY INCREASE POPS TO LOW END CHANCE. EXPECT LOW TEMPS THURSDAY MORNING INTO ADVANCE OF THE FRONT WILL BE IN THE 50S... WITH MAYBE EVEN A FEW 60S. HIGHS THURSDAY WILL BE TRICKY AND DEPENDENT ON THE TIMING OF THE FRONT. FOR NOW WILL GO WITH HIGHS RANGING FROM THE MID TO UPPER 60S NW TO THE MID 70S SE. LOW TEMPS FRIDAY MORNING WILL BE COLDER BEHIND THE FRONT. THERE IS STILL SOME UNCERTAINTY IN HOW STRONG/DEEP THE MID/UPPER LEVEL SYSTEM WILL BE AND HOW QUICKLY SKIES WILL CLEAR. THUS... HAVE ELECTED TO GO CLOSE TO WPC LOWS FOR FRIDAY MORNING... LOWER TO MID 40S. COOLER CONDITIONS ARE EXPECTED BEHIND THE FRONT WITH HIGHS IN THE 50S FOR FRIDAY AND SATURDAY... AND LOWS SATURDAY MORNING BACK IN THE 30S... WITH A RETURN TO DRY WEATHER. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... AS OF 150 AM SUNDAY... VFR CONDITIONS WILL PREVAIL ACROSS CENTRAL CN THROUGH MONDAY AS HIGH PRESSURE BUILDS IN TO THEN SETTLES OVER THE REGION BLUSTERY NW WINDS WILL OCCUR THROUGH THE MORNING HOURS WITH GUSTS BETWEEN 22-28KTS HIGHLY PROBABLE. THIS WILL CREATE SOME MINOR CROSS WIND ISSUES FOR RUNWAYS THAT ARE ALIGNED SW-NE. THE WINDS WILL GRADUALLY SUBSIDE THIS AFTERNOON INTO THE EARLY EVENING HOURS. LIGHTER WINDS (10KTS OR LESS) WILL OCCUR MONDAY INTO TUESDAY. THE NEXT CHANCE FOR ADVERSE AVIATION WEATHER CONDITIONS WILL COME LATE WEDNESDAY NIGHT INTO THURSDAY AS A COLD FRONT APPROACHES FROM THE WEST. MOISTURE STREAMING NORTHWARD AHEAD OF THIS SYSTEM WILL INCREASE THE CLOUD COVER AS WELL AS THE PROBABILITY OF SCATTERED SHOWERS. && .RAH WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 1 AM TO 8 AM EST MONDAY FOR NCZ007>011-021>028-038>043-073>078-083>086-088-089. && SYNOPSIS...WSS NEAR TERM...WSS SHORT TERM...WSS LONG TERM...BSD AVIATION...WSS
Hazardous weather outlook, Nov 1, 3:39 PM EDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 339 PM EDT SAT NOV 1 2014 NCZ007-008-021>025-038>040-073>076-083-084-021130- PERSON-GRANVILLE-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON- RANDOLPH-CHATHAM-STANLY-MONTGOMERY-MOORE-LEE-ANSON-RICHMOND- 339 PM EDT SAT NOV 1 2014 ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. NORTHWEST WINDS WILL REMAIN BRISK AND GUSTY THROUGH THIS EVENING. SUSTAINED SPEEDS AROUND 15 MPH WITH FREQUENT GUSTS TO AROUND 30 MPH ARE EXPECTED. THESE WINDS COULD KNOCK DOWN WEAK TREE LIMBS... AND TOSS AROUND LIGHT OUTDOOR OBJECTS. LATER TONIGHT... AS A CHILLY CANADIAN AIR MASS BEGINS TO BUILD IN FROM THE WEST... TEMPERATURES ARE EXPECTED TO BOTTOM OUT CLOSE TO THE FREEZING MARK. SENSITIVE OUTDOOR PLANTS MAY BE AFFECTED BY THESE COLD TEMPERATURES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. A HARD FREEZE IS EXPECTED LATE SUNDAY NIGHT INTO MONDAY MORNING... WITH TEMPERATURES DROPPING TO AT OR BELOW FREEZING FOR SEVERAL HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ009>011-026>028-041>043-077-078-085-086-088-089-021130- VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-WAKE-JOHNSTON-WILSON- HARNETT-WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 339 PM EDT SAT NOV 1 2014 ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. NORTHWEST WINDS WILL REMAIN BRISK AND GUSTY THROUGH THIS EVENING. SUSTAINED SPEEDS AROUND 15 MPH WITH FREQUENT GUSTS TO AROUND 30 MPH ARE EXPECTED. THESE WINDS COULD KNOCK DOWN WEAK TREE LIMBS... AND TOSS AROUND LIGHT OUTDOOR OBJECTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. A HARD FREEZE IS EXPECTED LATE SUNDAY NIGHT INTO MONDAY MORNING... WITH TEMPERATURES DROPPING TO AT OR BELOW FREEZING FOR A FEW HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Warnings in North Carolina, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.